MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117016
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Scar Tissue (2060)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with multiple incisional/ventral hernias thereby underwent laparoscopic repair with implant of ventralight st (device 1).Per op notes, ¿epigastric and umbilical hernia sacs were noted with small other multiple hernia defects.All the defects were reduced and dissected free.Both the defects were joined.A ventralight st mesh (device 1) was placed and secured using sutures.¿ (b)(6) 2014 - patient was diagnosed with small bowel obstruction and adhesions thereby underwent laparoscopic converted to open repair with lysis of adhesions.Per op notes, ¿multiple dilated loops of small bowel and the prior mesh (device 1) adherent to the anterior abdominal wall was taken down.Some serous fluid was suctioned out.Adhesions were lysed.Dilated and collapsed bowel was released.¿ (b)(6) 2015 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of bard soft mesh (device 2).Per op notes, ¿scar tissue was excised.Lysis of adhesions were performed.Enterotomy was made, the bowel was transected.Injured bowel was transected.The prior mesh (device 1) was noted.The hernia was repaired using bard soft mesh (device 2) was placed and sutured.¿ (b)(6) 2020 - patient was diagnosed with enterocutaneous fistula and frozen abdomen thereby underwent open repair.Per op notes, ¿upper midline incision was made and scar was incised.The prior meshes (device 1 and 2) were noted.Adhesions were lysed.The surgery was aborted due to frozen abdomen.The wound vac was placed and sutured.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the bard soft mesh (device #2).An additional supplemental emdr was submitted to represent the ventralight st (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24504789
Report Number1213643-2026-00281
Device Sequence Number15938466
Product Code FTL
UDI-Device Identifier00801741030932
UDI-Public(01)00801741030932(17)200328(10)HUZC1625
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue Number0117016
Device Lot NumberHUZC1625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale